AMS eContent Search Results
Matches for: msc=(35A23) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Changfeng Gui and Amir Moradifam. Uniqueness of solutions of mean field equations in $R^2$. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Nguyen Lam. Maximizers for the singular Trudinger-Moser inequalities in the subcritical cases. Proc. Amer. Math. Soc. 145 (2017) 4885-4892.
Abstract, references, and article information   
View Article: PDF

[3] T. Alazard, N. Burq and C. Zuily. A stationary phase type estimate. Proc. Amer. Math. Soc. 145 (2017) 2871-2880.
Abstract, references, and article information   
View Article: PDF

[4] Amit Einav and Michael Loss. Sharp trace inequalities for fractional Laplacians. Proc. Amer. Math. Soc. 140 (2012) 4209-4216.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1

American Mathematical Society